Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS Milwaukee, WI

July 18, 2007Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2007, 6:29 PM CDT for Lafayette County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2007, 6:29 PM CDT (23:29 UTC)
Expired
Jul 18, 2007, 7:15 PM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 113 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 5:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 182330
SVRMKX
WIC065-190015-
/O.NEW.KMKX.SV.W.0047.070718T2329Z-070719T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 715 PM CDT

* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHEAST OF SHULLSBURG...OR ABOUT 11
  MILES SOUTH OF DARLINGTON...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRATIOT BY 635 PM CDT...
  6 MILES SOUTH OF SOUTH WAYNE BY 650 PM CDT...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983

$$

BORGHOFF/HENTZ
3 follow-up statements
000 
WWUS53 KMKX 182346
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT WED JUL 18 2007

WIC065-190015-
/O.CON.KMKX.SV.W.0047.000000T0000Z-070719T0015Z/
LAFAYETTE-
647 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN LAFAYETTE COUNTY...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR SHULLSBURG...OR ABOUT 11 MILES SOUTHWEST OF
DARLINGTON...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRATIOT BY 715 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983

$$

CRAVEN
000 
WWUS53 KMKX 190003
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT WED JUL 18 2007

WIC065-190015-
/O.CON.KMKX.SV.W.0047.000000T0000Z-070719T0015Z/
LAFAYETTE-
703 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN LAFAYETTE COUNTY...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF SHULLSBURG...OR ABOUT 11 MILES SOUTH OF
DARLINGTON...MOVING EAST AT 15 MPH.

THIS SLOW MOVING STORM IS ALSO PRODUCING VERY HEAVY RAINFALL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRATIOT BY 710 PM CDT...
  8 MILES SOUTHWEST OF SOUTH WAYNE BY 715 PM CDT...

LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983

$$

CRAVEN
000 
WWUS53 KMKX 190015
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT WED JUL 18 2007

WIC065-190024-
/O.EXP.KMKX.SV.W.0047.000000T0000Z-070719T0015Z/
LAFAYETTE-
714 PM CDT WED JUL 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAFAYETTE COUNTY
EXPIRES AT 715 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
WEAKENED...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. 
TORRENTIAL DOWNPOURS ARE STILL EXPECTED WITH THIS THUNDERSTORM...IN 
ADDITION TO FREQUENT LIGHTNING AND SMALL HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT 
THURSDAY MORNING FOR PORTIONS OF SOUTH CENTRAL WISCONSIN.

LAT...LON 4262 9033 4250 9033 4250 8984 4262 8983

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:47 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 18, 3:47 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT WED JUL 18 2007

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORM CHANCES TONIGHT AND
EARLY TOMORROW...THEN PROLONGED DRY PERIOD THRU EARLY NEXT WEEK.

12Z 500/300MB ANALYSIS INDICATED A STRONG UPPER RIDGE OVER THE
ROCKIES WITH A PERSISTENT UPPER LOW INVOF OF HUDSON BAY. SEVERAL
UPPER SHORTWAVES OF INTEREST...ONE SLIDING THRU THE DAKOTAS WITH
ANOTHER DROPPING SWD THRU MANITOBA/ONTARIO. RATHER DIFFUSE SFC
PATTERN WITH BROAD TROF EXTENDING FROM NEB NEWD INTO WI. AMS
REMAINS MOIST AND UNSTABLE WITH MLCAPES THIS AFTERNOON IN THE
1500-2500 J/KG RANGE. RADAR MOSAIC AT 19Z INDICATED A CLUSTER OF
STRONG/SEVERE STORMS OVER N-CENTRAL WI...SLOWLY BUILDING SWD.

LATE AFTERNOON AND TONIGHT...POTENTIAL FOR A COUPLE AREAS OF
CONVECTIVE ACTIVITY TO AFFECT THE CWA. INITIAL AREA OF CONCERN IS OVER THE
NRN TIER OF COUNTIES WHERE ABOVE MENTIONED CONVECTION OVER CENTRAL
WI CONTINUES TO DROP SWD. COMBO OF MLCAPE AOA 2000 J/KG AND
EFFECTIVE SHEAR OF 50KTS IS PRODUCING SCATTERED SVR STORMS
CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DAMAGING WINDS. SVR
TSTM WATCH IN EFFECT FOR NERN ZONES UNTIL 02Z.

BIGGER QUESTION IS TRACK OF LARGE CONVECTIVE COMPLEX OVER
IOWA/MN...AS WELL AS AREAL COVERAGE OF ADDITIONAL CONVECTION
DEVELOPING OVER CENTRL MN/NWRN WI. AT THIS POINT IT APPEARS THAT
THE NRN IOWA MCS WILL EFFECT MAINLY PORTIONS OF NERN IOWA/FAR SWRN
WI LATE THIS AFTERNOON AND THIS EVENING AS IT PROPAGATES E/SEWD
ALONG THE CAP. THE BEST POTENTIAL FOR SEVERE STORMS/HEAVY
RAINFALL SHOULD REMAIN JUST WEST OF MY CWA...ALTHOUGH FAR SWRN COUNTIES
MAY GET CLIPPED. BEST CHANCE OF MORE WIDESPREAD PRECIP/TSTMS TO OCCUR
LATE THIS EVENING AND OVERNIGHT AS SYNOPTIC FORCING INCREASES
ASSOCIATED WITH RIGHT ENTRANCE REGION OF 300MB JET AND MODEST
UPPER LEVEL HEIGHT FALLS. MODELS INDICATING MUCAPE VALUES IN THE
500-1500J/KG RANGE SO WILL CONTINUE WITH LIKELY POPS ATTM.

TOMORROW...DEPENDING ON SPEED OF TROUGH/COLD FRONT EXPECTING
LINGERING SHOWERS IN FAR SOUTH DURING THE EARLY MORNING HOURS BEFORE
SOME MUCH COOLER AND DRIER AIR ADVECTS INTO THE AREA DURING THE
AFTERNOON AS CANADIAN HIGH PRESSURE BUILDS SWD. WINDS WILL BE RATHER
GUSTY OUT OF THE NORTHEAST...ESPECIALLY IN EASTERN COUNTIES. AS
850MB TEMPS FALL OFF INTO THE 10C RANGE EXPECTING HIGHS IN THE
70S...WITH 60S POSSIBLE NEAR THE LAKE IN THE AFTERNOON.

FRIDAY AND SATURDAY...UPPER RIDGE AXIS TO REMAINED ANCHORED OVER THE
NRN PLAINS WITH UPPER TROUGH DIGGING OVER NEW ENGLAND. 1025MB SFC
HIGH TO SLIDE RIGHT OVER WI FRI-SAT. DRIER AIMASS /SFC DWPTS IN THE
COMFORTABLE 50S/ COMBINED WITH DEEP SUBSIDENCE TO RESULT IN MAINLY
CLEAR SKIES AND COMFORTABLE TEMPERATURES

EXTENDED...SUNDAY THROUGH WEDNESDAY
MEDIUM RANGE MODELS CONTINUE TO INDICATE A HIGHLY AMPLIFIED PATTERN
FOR MID JULY...WITH AN EXPANSIVE RIDGE OVER THE MID SECTION OF THE
CONUS...BUFFERED BY TROUGHING ALONG THE EAST AND WEST COASTS.
EARLIER RUNS OF THE OPERATIONAL GFS...ALONG WITH 00Z WED ECMWF
DEPICTED A MUCH DEEPER CLOSED LOW OVER THE OHIO VALLEY AS COMPARED
TO THE ENSEMBLE MEANS...SO WILL CONTINUE TO STRAY AWAY FROM THIS
SCENARIO ATTM.

THUS...OVERALL SYNOPTIC PATTERN FAVORING MAINLY DRY CONDITIONS OVER
SRN WI THROUGH THE MIDDLE OF NEXT WEEK...ALTHOUGH WILL NEED TO KEEP
AN EYE ON POTENTIAL FOR A FEW WEAK DISTURBANCES ATTEMPTING TO TOP
THE RIDGE AND DROP SWD THRU THE GREAT LAKES MON-TUE. WILL KEEP DRY
FORECAST IN PLACE FOR NOW. NEAR NORMAL TEMPERATURES THIS WEEKEND TO
HEAT UP WELL ABOVE NORMAL BY THE MIDDLE OF NEXT WEEK AS THERMAL
RIDGE BUILDS EWD.  850MB TEMPS APPROACHING 20C BY TUESDAY...ALONG
WITH 1000-500MB THICKNESS VALUES IN THE 578 TO 580DM RANGE WOULD
SUPPORTS HIGHS IN THE 90S...SO WILL TREND IN THAT DIRECTION.

&&

.AVIATION...A STATIONARY FRONT WILL REMAIN OVER SRN WI FOR MUCH OF
THE NIGHT BEFORE A STRONG CANADIAN COLD FRONT MOVES FROM NORTH TO
SOUTH ACROSS SRN WI THU AM. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR THROUGH THU AM BEFORE MUCH COOLER AND DRIER
AIR SETTLES INTO THE REGION. OUTSIDE OF TSTORMS...LOCAL MVFR CIGS
AND VSBYS WILL BE POSSIBLE DUE TO LIGHT WINDS AND THE MOIST AIRMASS.
VFR CONDITIONS WILL PREVAIL BY LATE MORNING THU AS DRY AIR MOVES
INTO SRN WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FOWLE/20
Hazardous weather outlook, Jul 18, 5:40 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
540 PM CDT WED JUL 18 2007

WIZ046-047-051-052-056>060-062>072-191000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
540 PM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT WITH A
SLIGHT RISK OF SEVERE STORMS. THE THREAT WILL BE DAMAGING WINDS AND
LARGE HAIL. SOME OF THE STORMS TONIGHT MAY PRODUCE HEAVY RAINS THAT
WILL LEAD TO PONDING OF WATER ON STREETS AND LOW AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-191000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
540 PM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT WITH A
SLIGHT RISK OF SEVERE STORMS. THE THREAT WILL BE DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY AND THURSDAY NIGHT
FOR GUSTY NORTH WINDS AND HIGH WAVES...IN THE WAKE OF A STRONG COLD
FRONT MOVING THROUGH THE AREA.

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 18, 2:37 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT WED JUL 18 2007

WIZ046-047-051-052-058>060-182045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON
237 PM CDT WED JUL 18 2007

...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL
9 PM CDT FOR PARTS OF EAST CENTRAL WISCONSIN...

A STRONG TO SEVERE THUNDERSTORM PRODUCING HAIL WILL LIKELY MOVE
INTO FOND DU LAC COUNTY AFTER 4 PM CDT.

ELSEWHERE IN THE SHEBOYGAN...WEST BEND...AND PORT WASHINGTON
AREAS...ISOLATED THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON.
ANY STORMS ARE CAPABLE OF PRODUCING LARGE HAIL...PERHAPS TO
GOLFBALL SIZE. DAMAGING WIND GUSTS ARE ALSO POSSIBLE.

CRAVEN
Special weather statement, Jul 18, 3:48 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT WED JUL 18 2007

WIZ046-047-051-052-058>060-182200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON
348 PM CDT WED JUL 18 2007

...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL
9 PM CDT FOR PARTS OF EAST CENTRAL WISCONSIN...

STRONG TO SEVERE THUNDERSTORMS WITH POTENTIAL FOR HAIL AND STRONG
WINDS WILL MOVE ACROSS FOND DU LAC COUNTY THROUGH 5 PM CDT.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE THROUGH 6 PM IN
MARQUETTE...GREEN LAKE...AND SHEBOYGAN COUNTIES. HAIL...POSSIBLY
AS LARGE AS GOLFBALLS...REMAINS POSSIBLE ALONG WITH ISOLATED
DAMAGING WIND GUSTS.

A QUICK QUARTER TO HALF INCH OF RAIN IS ALSO EXPECTED WITH THE
STORMS.

STORMS SHOULD SLOWLY INCREASE IN COVERAGE AND SPREAD SOUTH DURING
THE EVENING HOURS.

CRAVEN
Special weather statement, Jul 18, 5:08 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT WED JUL 18 2007

WIZ046-047-051-052-056>060-062>072-190000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
508 PM CDT WED JUL 18 2007

...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL
9 PM CDT NORTHEAST OF A LINE FROM MEQUON...TO WEST BEND...
TO BEAVER DAM...TO ENDEAVOR...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE CONTINUING TO
PUSH SOUTHEAST AROUND 25 MPH ACROSS NORTHERN GREEN LAKE...FOND DU
LAC...AND SHEBOYGAN COUNTY.

EXPECT BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING WITH THESE
SHOWERS AND ISOLATED STORMS. WHILE THESE STORMS HAVE BEEN ON A
WEAKENING TREND OVER THE PAST HOUR...THEY ARE EXPECTED TO
STRENGTHEN ONCE AGAIN THIS EVENING.

THE ATMOSPHERE WILL CONTINUE TO BECOME MORE FAVORABLE FOR SEVERE
THUNDERSTORMS THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST
WISCONSIN. AN ADDITIONAL SEVERE WEATHER WATCH WILL LIKELY BE
ISSUED WITHIN THE NEXT COUPLE HOURS FOR THE MILWAUKEE AND MADISON
METRO AREAS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL
TELEVISION...AND LOCAL RADIO THROUGH THIS EVENING FOR ADDITIONAL
WATCHES...WARNINGS...AND STATEMENTS. IF YOU HAVE OUTDOOR PLANS
TONIGHT...BE PREPARED TO TAKE SHELTER SHOULD THUNDERSTORMS
APPROACH.

BORGHOFF
Special weather statement, Jul 18, 5:48 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT WED JUL 18 2007

WIZ046-047-051-052-056>060-062>072-190030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
548 PM CDT WED JUL 18 2007

...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL
9 PM CDT NORTHEAST OF A LINE FROM MEQUON...TO WEST BEND...
TO BEAVER DAM...TO ENDEAVOR...

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 1 AM CDT THURSDAY
FOR LAFAYETTE...GREEN...AND ROCK COUNTIES...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. THESE SHOWERS ARE PUSHING SOUTHEAST AROUND 25
MPH.

EXPECT BRIEF HEAVY RAIN WITH THESE SHOWERS. WHILE THEY HAVE BEEN ON
A WEAKENING TREND OVER THE PAST COUPLE HOURS...THEY ARE EXPECTED TO
STRENGTHEN INTO THUNDERSTORMS ONCE AGAIN THIS EVENING...AND MAY
BECOME SEVERE WITHIN THE SEVERE THUNDERSTORM WATCH AREAS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL
TELEVISION...AND LOCAL RADIO THROUGH THIS EVENING FOR ADDITIONAL
WATCHES...WARNINGS...AND STATEMENTS. IF YOU HAVE OUTDOOR PLANS
TONIGHT...BE PREPARED TO TAKE SHELTER SHOULD THUNDERSTORMS
APPROACH.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:39 PM CDTSevere Thunderstorm WarningMKXLafayette66 min
Jul 17, 10:52 PM CDTSevere Thunderstorm WarningMKXLafayette23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.